# SDR SWAA2022120676900

- Difficulty date: November 30, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 19,662 hours, 9,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AND FWD SERVICE DOOR EMERGENCY LIGHTS INOP / [01] REMOVED AND REPLACED 2 EA. BATTERY PACKS. EMERGENCY LIGHTS TEST NORMAL IAW AMM 33-51-06.
